MathSciNet Relay Station
MathSciNet bibliographic data
MR1608617 11R34 (11E10 14F20 20G10)
Flicker, Yuval Z.; Scheiderer, Claus; Sujatha, R. Grothendieck's theorem on non-abelian $H^2$ and local-global principles. J. Amer. Math. Soc. 11 (1998), no. 3, 731–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement